zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A note on asymptotic behaviors of stochastic population model with Allee effect. (English) Zbl 1225.34058
Summary: This paper analyzes the asymptotic behaviors of the stochastic population model with the Allee effect. We apply the Feller’s test to obtain the criteria of the asymptotic behaviors for this model and compare our results with those obtained by Lyapunov functions. At last, the numerical simulations conform our results.

34D05Asymptotic stability of ODE
92D25Population dynamics (general)
34F05ODE with randomness
60H30Applications of stochastic analysis
Full Text: DOI
[1] Liebhold, A. M.; Macdonald, W. L. D.; Bergdahl, D.; Mastro, V.: Invasion by exotic forest pests: a threat to forest ecosystems, For. sci. Mon. 30, 1-49 (1995)
[2] Vitousek, P. M.; D’antonio, C. M.; Loope, L. L.; Westbrooks, R.: Biological invasions as global environmental change, Am. scientist 84, 468-478 (1996)
[3] Parker, I. M.; Simberloff, D. S.; Lonsdale, W. M.; Goodell, M.; Wonham, P. M.; Kareiva, P. M.; Williamson, M. H.; Vonholle, B.; Moyle, P. B.; Byers, J. E.; Goldwasser, L.: Impact: toward a framework for understanding the ecological effects of invaders, Biol. invasions 1, 3-19 (1999)
[4] Simberloff, D. S.; Mack, R. N.; Lonsdale, W. M.; Evans, H. F.; Clout, M.; Bazzaz, F. A.: Biotic invasions: causes, epidemiology, global consequences and control, Issues in ecology 5 (2000)
[5] Lande, R.: Risks of population extinction from demographic and environmental stochasticity and random catastrophes, Am. nat. 142, 911-927 (1993)
[6] Nee, S.: How populations persist?, Nature 367, 123-124 (1994)
[7] Stephens, P. A.; Sutherland, W. J.: Consequences of the allee effect for behavior ecology and conservation, Trends. ecol. Evol. 14, 401-405 (1999)
[8] Allee, W. C.: Animal aggregations, A study in general sociology, (1931)
[9] Keitt, T. H.; Lewis, M. A.; Holt, R. D.; Effects, Allee: Invasion pinning, and species borders, Am. nat. 157, No. 2, 203-216 (2001)
[10] Holt, R. D.; Keitt, T. H.; Lewis, M. A.; Maurer, B. A.; Taper, M. L.: Theoretical models of species’ borders: single species approaches, Oikos 108, 18-27 (2005)
[11] Ackleh, A.; Allen, L.; Carter, J.: Establishing a beachhead: a stochastic population model with an allee effect applied to species invation, Theor. popul. Biol. 71, 290-300 (2007) · Zbl 1124.92046 · doi:10.1016/j.tpb.2006.12.006
[12] Mao, X.; Marion, G.; Renshaw, E.: Environmental Brownian noise suppresses explosions in population dynamics, Stochastic process. Appl. 97, 95-110 (2002) · Zbl 1058.60046 · doi:10.1016/S0304-4149(01)00126-0
[13] Krstić, M.; Jovanović, M.: On stochastic population model with the allee effect, Math. comput. Model. 52, 370-379 (2010) · Zbl 1201.60069 · doi:10.1016/j.mcm.2010.02.051
[14] Xiping, S.; Yongji, W.: Stability analysis of a stochastic logistic model with nonlinear diffusion term, Appl. math. Model. 32, 2067-2075 (2008) · Zbl 1145.34348 · doi:10.1016/j.apm.2007.07.012
[15] Karatzas, I.; Shreve, S.: Brownian motion and stochastic calculus, (1988) · Zbl 0638.60065
[16] Kloeden, E. P.; Platen, E.: Numerical solution of stochastic differential equations, (1992) · Zbl 0752.60043